# SDR FDEA200909163303

- Difficulty date: September 16, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 18,887 hours, 10,037 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960006200201
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP TOP SKIN HAS (2 EA) CHAFE AREAS MEASURING .3750 INCH X .2500 INCH X .010 DEEP., SECOND CHAFE MARK .3750 INCH X .2500 INCH X .020 DEEP. LOCATED 15 INCHES BACK TO FRONT SPAR BETWEEN RIB 11 AND 12.  REMOVED DAMAGE AREAS (2 EA) AND INSTALLED REPAIR DOUBLERS IAW SRM 57-50-00, FIGURE 206.
